Bulletin of the Section of Logic 22/2 (1993)


  1. Authors:
    Szabolcs MIKULAS

    Title:
    Gabbay-style calculi

    Pages:
    50-60
    File:
    bibtex
    Abstract ( + )
  2. Authors:
    Jacek K.KABZINSKI

    Title:
    On some equivalentially indistinguishable consequences

    Pages:
    61-65
    File:
    bibtex
    Abstract ( + )
  3. Authors:
    Jacek K.KABZINSKI

    Title:
    Abelian groups and identity connective

    Pages:
    66-71
    File:
    bibtex
    Abstract ( + )
  4. Authors:
    Adam KOLANY

    Title:
    On the logic of lie

    Pages:
    72-79
    File:
    bibtex
    Abstract ( + )
  5. Authors:
    Olga AMBAS

    Title:
    On Lukasiewicz and Schmitt three-valued logics

    Pages:
    80-84
    File:
    bibtex
    Abstract ( + )
  6. Authors:
    Burghard HERRMANN

    Title:
    Algebraizability and Beth's theorem for equivalential logics

    Pages:
    85-88
    File:
    bibtex
    Abstract ( + )